paxil withdrawl

page: 5
21
<< 2  3  4   >>

log in

join

posted on Aug, 27 2014 @ 04:01 PM
link   
a reply to: calstorm

oh I'm so sorry for your loss, calstorm. I don't know the details but that has to be awful.
and I agree, losing a 'significant other' unexpectedly is simply a horrible process, whether it be a spouse, children or parents, etc. the human body will deal with it on it's own and chemicals won't help speed the process at all.
It's a shame so many doctors immediately prescribe drugs for what needs to be a natural healing process. Sure, it's an excruciating thing to go through, but drugs are not the answer. Shoot, I still have to clean out my husbands clothes.
It will be 5 years friday.
I should have put that behind me a long time ago. Now that the fog is clearing I'm ready.
But like you said, we will always miss them. always. and that is a healthy thing. Smile at the memories. !
But drowning a persons sorrows in big pharma chemicals is not the answer.
kudos to you for coming around. I'm right behind you
Namaste...




posted on Aug, 27 2014 @ 04:11 PM
link   

originally posted by: Psychoparrot


If one believes that life events happen to teach us things, it really opened my eyes to the dangers of psychiatric medicine and treatment and realise that so many of us become casualties of the system, some never get out again....

How many doctors do this because they actually want to help but don't know what else to do....

How have we come to believe that taking a pill is going to make us whole people? ...



SO very well spoken!
thank you dear !
and btw I take it you are owned by a grey...

parrots rule!



posted on Sep, 24 2014 @ 01:00 PM
link   
Well, just want to update to whomever comes along....
camping trip a few weeks ago was... well... an experience. kept having bouts of what I called grumpus maximus. kind of like pms. stupid things really irritated me which normally don't. even my friends. I was glad to come home after almost 2 weeks.
When things seemed to level out again in my brain I decided to take the next step.
last week I stepped my 10mg down to 5 mg. So here we go again. grumpus maximus kicking in again.

Got in a fight with xm radio yesterday and cancelled my subscription to a second radio. So irritating to not be able to talk to a person that doesn't speak fluid english. communication breakdown for sure.
Today I told off a client of mine. very out of character for me but they were trying to take advantage of me and , well, I wasn't having it. so long no big loss.

not sure if my new attitude is a good thing or not.


But on the bright side, I'm not having panic attacks like I used to. My shaking has almost entirely stopped. I wake at the crack of dawn every morning. My Energy just keeps going through the roof. And I have started sleeping in my bed for the first time in 5 years.
I'm hoping about 6 weeks of this 5mg then I'm cutting the cord. It's been a tough row to hoe but I'm almost there.
Can't wait to say goodbye to this.

and to anyone just looking into this... go for it. It's a bitch, but you won't regret it.
Don't let Big Pharma take your life away.






posted on Sep, 24 2014 @ 01:13 PM
link   
a reply to: horseplay

Paxil is one of those meds that you have to wean yourself off of very, very gradually. Unfortunately,there are many similar meds that have the head zaps side effect. I won't take any of them again.



posted on Sep, 24 2014 @ 01:16 PM
link   
a reply to: horseplay

Right on! Good job, I'm thinking your severe irritability is just part of this phase as your mind is sifting through the chemicals and balancing itself out, and that is good. Means you're making progress.

Nothing wrong with calling someone out for trying to take advantage either! So I say more power to ya!

I'm stoked for you! Keep charging forward, soon you'll be looking back at this time in your life with a new perspective, and you will have a new found strength through expierience.
edit on 24-9-2014 by GoShredAK because: (no reason given)



posted on Sep, 24 2014 @ 01:20 PM
link   
a reply to: Restricted

I know, I have been going a little bit too fast but I started this process in June.
The head zaps are scary, I get them alot. driving along and all of a sudden I'm like... where am I? and it's a route I drive every single day.



posted on Sep, 24 2014 @ 01:26 PM
link   
a reply to: GoShredAK

thank you shred ! I'm so close I can taste it. lol.
I kind of like having some gumption back. I'm normally very shy and sheeple like but the times they are a changing.
and I'm not grumpus maximus all the time, I just seem to be triggered faster now.
and it's nice to stand up for myself.
geez I've been gone for so long I feel...



posted on Sep, 24 2014 @ 01:32 PM
link   
a reply to: horseplay

That is a good point on the emphasis of gradually weaning off.

Going from ten, to five, to nothing may be a bit heavy.

I can't give medical advice so this is entirely my own story, but I personally had to break my "Pristiq" pills smaller and smaller until the last one I took was literally a little shaving. I think that worked for me by having just enough of the chemicals to stave of the worst of the withdrawals as my brain adjusted to less and less.........

You are not supposed to break these pills, but why do they not make a wider spectrum of dosages?

Oh, probably so were stuck on pills forever and any attempt to quit brings about horrific withdrawals. Thus forcing us to need them just to survive.

It's a very difficult scary road, but achieveable!
edit on 24-9-2014 by GoShredAK because: (no reason given)



posted on Sep, 24 2014 @ 01:39 PM
link   
a reply to: GoShredAK

I agree.
I am currently breaking my pills into 1/8 which is a gamble at best.
I'm sure some mornings I get 8mg, while other mornings I get 3mg. But so be it.
Too close now to worry about the details....

why make a small dose that is easy to wean off of?

and last time I approached my doctor about weaning off she doubled my dose.
So I'm just taking matters into my own hands now.

wait, I should re-iterate. I believe they do make it in 10 mg but quite honestly I did not want to go back to my doctor.
For 1 thing I don't have insurance so a dr visit costs me a fortune.
For another thing so do the meds.
So that is why I am flying by the seat of my pants.
edit on 012014Wed, 24 Sep 2014 13:46:06 -050006America/ChicagopWednesdaypm14 by horseplay because: (no reason given)



posted on Sep, 24 2014 @ 01:45 PM
link   
a reply to: horseplay

Freakin A!

You got it!

Weird, back then I went to my quack about weaning off and guess what she did? Yep, doubled my dosage...

Sent me into a full blown mania where I was unable to sleep for a literal seven days. Nightmarish.

Your own hands are safest.





new topics
top topics
 
21
<< 2  3  4   >>

log in

join